[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Insulin "receding" was: Re: Reservoir getting stuck



Billie:

Re: the insulin "receding" about 1 inch when you reconnect. Can I assume
you are talking about the very end of the tubing - it kind of looks like
the insulin "backs up" in the tube when you are disconnected?

Drove me nuts for a long time ;-) Finally, someone explained that it is
like a "barometer effect". You will notice if you hold the pump higher than
the end of the tubing that this effect stops. If you drop the pump lower
than the end of the infusion set, you notice the "insulin back up" in the
tubing.

I just make sure that I have the pump body higher than the end of the
infusion set when I connect or reconnect. If the amount of backed up
insulin seems great, I might bolus a unit or two before reconnecting, but
the issue is taken care of pretty well by handling the pump in this fashion.

Bob Burnett
mailto:email @ redacted